Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 76, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 2, 2018, 6:43 PM CDT for Caddo County, Canadian County, Grady County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2018, 6:43 PM CDT (23:43 UTC)
- Expired
- May 2, 2018, 7:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Canadian County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 6:51 PM CDT | HAIL 0.88 | 5 E Binger, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 12:59 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
641
WUUS54 KOUN 022343
SVROUN
OKC015-017-051-030030-
/O.NEW.KOUN.SV.W.0076.180502T2343Z-180503T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
643 PM CDT WED MAY 2 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northwestern Grady County in central Oklahoma...
Northeastern Caddo County in southwestern Oklahoma...
Southeastern Canadian County in central Oklahoma...
* Until 730 PM CDT
* At 643 PM CDT, a severe thunderstorm was located near Cogar, moving
northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Northwestern Oklahoma City, El Reno, Yukon, Mustang, Piedmont,
Union City, Minco, Cogar, Cedar Lake and Richland.
This includes Interstate 40 between mile markers 117 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3552 9767 3538 9767 3530 9825 3544 9832
3565 9780
TIME...MOT...LOC 2343Z 244DEG 25KT 3537 9818
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MAHALE3 follow-up statements
019
WWUS54 KOUN 022356
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
656 PM CDT WED MAY 2 2018
OKC015-017-051-030030-
/O.CON.KOUN.SV.W.0076.000000T0000Z-180503T0030Z/
Grady OK-Caddo OK-Canadian OK-
656 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN GRADY...EAST CENTRAL CADDO AND SOUTHEASTERN CANADIAN
COUNTIES...
At 656 PM CDT, a severe thunderstorm was located 6 miles northeast of
Cogar, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Northwestern Oklahoma City, El Reno, Yukon, Mustang, Piedmont, Union
City, Minco, Cogar, Cedar Lake and Richland.
This includes Interstate 40 between mile markers 117 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3552 9767 3538 9767 3530 9825 3550 9817
3565 9780
TIME...MOT...LOC 2356Z 254DEG 24KT 3541 9808
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MAHALE563
WWUS54 KOUN 030005
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
705 PM CDT WED MAY 2 2018
OKC015-017-051-030030-
/O.CON.KOUN.SV.W.0076.000000T0000Z-180503T0030Z/
Grady OK-Caddo OK-Canadian OK-
705 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN GRADY...NORTHEASTERN CADDO AND EASTERN CANADIAN
COUNTIES...
At 704 PM CDT, a severe thunderstorm was located 5 miles northwest of
Union City, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Northwestern Oklahoma City, El Reno, Yukon, Mustang, Piedmont, Union
City, Minco, Cogar and Richland.
This includes Interstate 40 between mile markers 117 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3552 9767 3538 9767 3531 9816 3551 9814
3565 9780
TIME...MOT...LOC 0004Z 244DEG 25KT 3544 9801
HAIL...1.50IN
WIND...60MPH
$$
MAHALE145
WWUS54 KOUN 030019 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
719 PM CDT WED MAY 2 2018
OKC015-030029-
/O.CAN.KOUN.SV.W.0076.000000T0000Z-180503T0030Z/
Caddo OK-
719 PM CDT WED MAY 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CADDO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3552 9767 3538 9767 3533 9803 3548 9803
3560 9775
TIME...MOT...LOC 0019Z 258DEG 25KT 3538 9789
$$
OKC017-051-030030-
/O.CON.KOUN.SV.W.0076.000000T0000Z-180503T0030Z/
Grady OK-Canadian OK-
719 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL GRADY AND SOUTHEASTERN CANADIAN COUNTIES...
At 719 PM CDT, a severe thunderstorm was located near Union City,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Western Oklahoma City, El Reno, Yukon, Mustang, Union City, Minco and
Richland.
This includes Interstate 40 between mile markers 124 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3552 9767 3538 9767 3533 9803 3548 9803
3560 9775
TIME...MOT...LOC 0019Z 258DEG 25KT 3538 9789
HAIL...1.00IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:10 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, May 2, 2:10 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Norman OK 210 PM CDT Wed May 2 2018 .DISCUSSION... Latest surface observations and satellite show enhanced cumulus and some glaciation along a sharpening dryline now across the eastern Texas Panhandle. Deeper convection has been ongoing for an hour or so further north, near a weak surface front across the far northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile sounding at Elk City from 18z shows a weak capping EML and this should continue to errode as forcing for ascent increases from approaching deep closed low and embedded minor shortwave trough. Latest RAP mesoanalysis shows moderate to strong instability has already developed across western Oklahoma and western north Texas with MLCAPE as high as 3,000 J/kg and effective shear of 50-60 knots. This parameter space, along with nearly perpendicular shear vectors to the sharpening dryline, is more than favorable for supercells. Other concerns include climatologically low LCL heights. One mitigating factor to a potentially higher-end tornado threat will be somewhat weak low level shear. Our bigger tornado events tend to have larger 0-1km bulk shear and SRH values. Nevertheless, 15-20 kt 0-1km shear and low LCLs with the aforementioned parameter space is concerning and tornadoes, including a few significant tornadoes are possible given the proper storm evolution. Some cold pool expansion and resulting consolidation may occur with the ongoing convection across northeast Texas Panhandle and the Oklahoma Panhandle. This could evolve into a cluster or line of convection that posses mainly a damaging wind threat later in the evening across northern Oklahoma. This evolution is uncertain at the moment and we'll continue to monitor trends. Suite of CAMs have varied some from run to run and model to model. The spectrum of solutions generally supports the above thinking, and we'll continue to watch the trends in observations through the late afternoon and evening and add more detail to the forecast when we can. Regardless of how early on more discrete supercells evolve, some tornado threat will persist into the night given such a moist boundary layer with only modest stabilization. The threat could persist into the early morning hours and some localized flooding could occur particularly across eastern and southern sections of the area once shear vectors become a little more parallel to a potential cluster or line of convection. Depending on the extent of convection and magnitude/breadth of convective overturning, some thunderstorm threat and severe potential will persist across roughly the southeast half of the area into tomorrow afternoon. The rest of the forecast is relatively unchanged. Northwesterly flow will gradually back and become more zonal with at least one or two minor shortwaves resulting in convection by early next week. BRB && .FIRE WEATHER... Elevated fire weather conditions could occur tomorrow afternoon across far western Oklahoma and portions of north Texas. Greenup may limit the threat of significant spread however. ERC-G values are on the high end of normal currently. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 81 68 83 56 / 20 70 30 10 Hobart OK 84 66 86 55 / 40 50 20 0 Wichita Falls TX 85 69 86 60 / 20 70 40 10 Gage OK 85 61 81 50 / 40 30 0 0 Ponca City OK 84 69 85 54 / 20 70 30 10 Durant OK 81 70 78 66 / 20 70 70 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 26/12
Hazardous weather outlook, May 2, 12:20 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1220 PM CDT Wed May 2 2018 OKZ004>048-050>052-TXZ083>090-031730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1220 PM CDT Wed May 2 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a moderate risk for severe thunderstorms across parts of northwestern. There is an enhanced or slight risk for severe thunderstorms over much of the rest of central and southeastern Oklahoma and adjacent parts of northern Texas. Location... The moderate risk area in northwest of a line from Alva to Taloga to Hammon to Reydon. The enhanced risk covers the area south and east of the moderate risk, and west and of a line from Stillwater to Oklahoma City to Duncan Oklahoma to Electra Texas and north of a line from Electra to Grayback to Quanah Texas. The slight risk covers the remainder of western north Texas and that part of Oklahoma east of the enhanced risk and west of a line from Holdenville to Marietta. Timing...Severe thunderstorms may develop in western Oklahoma as early as 2 PM. The severe risk will extend through the night across much of the area. Impacts... The most common impact this afternoon and evening will be very large hail to the size of softballs and wind gusts to 80 mph. There is a medium tornado potential in the enhanced and moderate risk areas of western, central and northern Oklahoma where strong tornadoes are possible. Overnight, the most common impact will be damaging wind gusts. Discussion... Scattered severe supercell thunderstorms are expected to form along a dry line in the eastern Texas panhandle and western Oklahoma in the early to mid part of the afternoon. Through the afternoon, the storms will continue to develop farther south along the dryline across southwestern Oklahoma and perhaps into the western portions of north Texas. Instability will be very high along with favorable wind fields for severe storms to form quickly. Hail larger than baseballs can be expected with the strongest storms. The strength of the vertical wind shear and high instability will support the potential for tornado formation, and the chance for a strong tornado in the moderate or enhanced risk area from mid afternoon into early evening. These storms will move northeast across the area through the evening. Overnight, another impulse from the larger storm system will generate new thunderstorms across north Texas and central and southern Oklahoma. These storms will likely develop into an organized line of storms with some severe storms possible. The most likely impact from this storms will be damaging wind gusts. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the Oklahoma and northern Texas should prepare for severe weather operations today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms will be ongoing Thursday morning in central and southern Oklahoma. As a dry line and front arrive, new thunderstorms are expected across southeastern Oklahoma. Any of these will be potentially severe. The most common impact will be damaging wind gusts in the morning and damaging wind gusts and large hail later in the day. Locally heavy rainfall will also be possible. There is a low chance for non- severe thunderstorms in southeastern Oklahoma Friday. There is also a chance for thunderstorms next Tuesday. .Fire Weather. Near-critical fire weather conditions are expected to the west of an advancing dry line over western Oklahoma and adjacent parts of northern Texas during the day Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 2, 5:49 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 3 N VERNON 34.20N 99.29W
05/02/2018 E65 MPH WILBARGER TX TRAINED SPOTTER
60 TO 70 MPH WINDS ESTIMATED.
&&
RBARNESLocal storm report, May 2, 6:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 3 SE FREDERICK 34.36N 98.97W
05/02/2018 M62 MPH TILLMAN OK ASOS
&&
RBARNESLocal storm report, May 2, 6:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL DRUMMOND 36.30N 98.04W
05/02/2018 E1.50 INCH GARFIELD OK EMERGENCY MNGR
&&
RBARNESLocal storm report, May 2, 6:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 5 ESE LONE WOLF 34.96N 99.16W
05/02/2018 E60 MPH KIOWA OK PUBLIC
12 INCH DIAMETER TREE DOWN AS WELL.
&&
DWLocal storm report, May 2, 6:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST 3 SE FREDERICK 34.36N 98.97W
05/02/2018 E74 MPH TILLMAN OK AMATEUR RADIO
&&
RBARNESLocal storm report, May 2, 6:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST 5 SSE FREDERICK 34.32N 98.98W
05/02/2018 M106 MPH TILLMAN OK TRAINED SPOTTER
MEASURED WITH A DAVIS VANTAGEVUE INSTRUMENT.
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:36 PM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| May 2, 2:39 PM CDT | Special Weather Statement | OUN | Harmon | 21 min |
| May 2, 2:46 PM CDT | Special Weather Statement | OUN | Harper | 29 min |
| May 2, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 19 min |
| May 2, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 51 min |
| May 2, 3:08 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 52 min |
| May 2, 3:16 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| May 2, 3:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 25 min |
| May 2, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 36 min |
| May 2, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 51 min |
| May 2, 3:48 PM CDT | Special Weather Statement | OUN | Harmon | 27 min |
| May 2, 3:55 PM CDT | Special Weather Statement | OUN | Harper | 65 min |
| May 2, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 50 min |
| May 2, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 41 min |
| May 2, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 50 min |
| May 2, 4:23 PM CDT | Tornado Warning | OUN | Greer, Kiowa | 39 min |
| May 2, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| May 2, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 31 min |
| May 2, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 47 min |
| May 2, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 49 min |
| May 2, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 46 min |
| May 2, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 46 min |
| May 2, 5:15 PM CDT | Tornado Warning | OUN | Caddo, Kiowa, Washita | 45 min |
| May 2, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 46 min |
| May 2, 5:35 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 29 min |
| May 2, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 2, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 62 min |
| May 2, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major, Noble | 45 min |
| May 2, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 44 min |
| May 2, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| May 2, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 42 min |
| May 2, 6:23 PM CDT | Tornado Warning | OUN | Tillman | 37 min |
| May 2, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 2, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 35 min |
| May 2, 6:47 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 28 min |
| May 2, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.